i have now have a strange taste in my mouth and odor from my breath is this normal and does it go away?
Yes, this could be from the venlafaxine.
See: https://www.drugs.com/sfx/venlafaxine-er-side-effects.html - scroll down to special senses.
Side effects often subside after a few weeks of treatment.
If there is no sign of improvement by now and it is bothering you see your doctor.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 14 Oct 2011 • 3 answers
Venlafaxine - About the prolonged release tablets (venlalic XL). Was prescribed these, took them for
Posted 24 Jun 2015 • 3 answers
Posted 27 Mar 2017 • 0 answers
Posted 22 Jun 2017 • 0 answers